Global theory of the Riccati equation. (English) Zbl 0155.14403

Full Text: DOI


[1] Kalman, R. E.; Bucy, R. S., Trans. A.S.M.E., Ser. D, J. Basic Eng., 83, 95-108 (1961)
[2] Kalman, R. E., Bol. Soc. Math. Mex., 5, 102-119 (1960)
[3] Bucy, R. S.; Joseph, P. D., (Filtering for Stochastic Processes with Applications to Guidance (1968), Interscience: Interscience New York), to be published · Zbl 0174.21903
[4] Bucy, R. S., SIAM J. Math., 15, 1385-1389 (1967)
[5] Falb, P. L.; Kleinman, D. L., I.E.E.E. Trans. Automatic Control. AC-11, 534-536 (1966)
[6] Siegel, C. L., Am. J. Math., 11, 1-86 (1943)
[7] Beckenbach, E. F.; Bellman, R. E., (Inequalities (1965), Springer Verlag: Springer Verlag New York)
[8] Hahn, W., (Theory and Application of Liapunov’s Direct Method (1963), Prentice-Hall: Prentice-Hall Englewood Cliffs, New Jersey) · Zbl 0119.07403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.